Is it normal to get tremors using electronics?

I've been having shakes or tremors in my whole body or sometimes parts of my body when I play video games, watch TV or use my phone. I have seen my doctor about it and she said to reduce my screen time if they happen more frequently even if I've reduced my time in front of the screen she will send me to the hospital to see a specialist. Though I have done what she has asked they persist and happen when I'm not using the TV, phone or playing games. I feel frightened by these shakes or tremors what if she sends me too hospital and the test comes back with something bad?

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 27 ) Sort: best | oldest
  • You said it occurs with or without electronics so why are you focusing on that as the cause? It's much more likely that it's your medications.

    Comment Hidden ( show )
    • -
    • I know it could be my medication because I have done research on my meds since I first got eye dystonia when my eyes start rolling up. The reason I thought it was electronics is because there have been a few times I just remember I blacked out looking at screens. Though I do keep in mind that my medication can cause side effects like this.

      Comment Hidden ( show )
  • Possibly the meds, antipsychotics can make you twitch and shake.
    Do you exercise? On meds I was too monged to exercise, my muscles got so weak that even brushing my teeth made me tremble. Writing or using my phone did the same thing. I feel for you taking that stuff. Hope it gets better.

    Comment Hidden ( show )
  • Are you epileptic?

    Comment Hidden ( show )
    • -
    • I don't know its happened since I was 16 I'm 20 now but I never told anyone till a few months ago I've only blacked out a few times they were kind of fuzzy can't remember that well though all off them I've been staring at a screen.

      Comment Hidden ( show )
  • This happened to me for about a year after I went cold turkey off methadone. Maybe you take opioids?

    Comment Hidden ( show )
    • -
    • Nah I'm on the lowest does of aripiprazole for my psychosis these shakes have happened since I was 16 I've been on antipsychotics since I was 12.

      Comment Hidden ( show )
      • -
      • That could cause it too if you had missed a dose or was ready for a dose

        Comment Hidden ( show )
        • -
        • True when I lived with my Dad he made sure I never missed a does now I live in a community mental health house and staff here give our medications to us so we all don't miss our doses. Though I have done research on my meds rescently I hear they can cause shakes but it's usually whenever I use electronics like TV or gaming consoles about a month ago I was up one night on the couch using my phone then woke up late in the morning on the floor. Idk I just get scared when stuff like that happens.

          Comment Hidden ( show )
  • Then its something bad and you deal with it.

    Comment Hidden ( show )
Add A Comment